Asymptotic behavior of the positive eigenvalues of second order linear integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1973), pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_12_a0,
author = {B. I. Aleksandriiskii},
title = {Asymptotic behavior of the positive eigenvalues of second order linear integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--9},
year = {1973},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_12_a0/}
}
TY - JOUR AU - B. I. Aleksandriiskii TI - Asymptotic behavior of the positive eigenvalues of second order linear integro-differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1973 SP - 3 EP - 9 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1973_12_a0/ LA - ru ID - IVM_1973_12_a0 ER -
B. I. Aleksandriiskii. Asymptotic behavior of the positive eigenvalues of second order linear integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1973), pp. 3-9. http://geodesic.mathdoc.fr/item/IVM_1973_12_a0/